Tuesday, March 07, 2006

Side effects...

It has been about two weeks since my last adjustment to my VNS. They turned it up to .75 mAmps. I am almost aclimated to the increased buzzing sensation. Although I still cough a bit, it is not so bad. No noticable decrease in the number of simple-partial seizures yet. This is pretty typical according to the Cyberonics literature.

3 comments:

Kim M said...

how far are you post op and what about the incision--i am haivng issues with it closing and stitched popping and not sleeping due to no more pain meds....how long were you uncomfortable--i am not bad during the day but sleeping kills

Emeriol said...

Kim,
My surgery was January 12 2006. So I am almost 2 months Post-Op. I did not have any problems with stitches "popping" nor did I run out of pain meds. I had a slightly different surgery - my implant is on my chest as opposed to under my arm. I would suspect that it is much more uncomfortable under the arm and harder to heal as more movement occurs in that area.

Considering the description of your stitches and pain, I would definitly call the surgen's office. If nothing else, they can surely write you a prescription for more pain medication.

Kim M said...

The did order me more pain meds to get me through til today--the area under my arm is SOO TENDER and so far no bra is comfy either--which is BAD ...and probably TMI....hoping to get some answers i see the surgeon tomorrow and don't get turned on til 3.27 which will be 5.5 weeks post op BLECK